Factorized combinations of virasoro characters

Bytsko, A. G. & Fring, A. (2000). Factorized combinations of virasoro characters. Communications in Mathematical Physics, 209(1), pp. 179-205. doi: 10.1007/s002200050019

[img] PDF
Download (319kB)

Abstract

We investigate linear combinations of characters for minimal Virasoro models which are representable as a products of several basic blocks. Our analysis is based on consideration of asymptotic behaviour of the characters in the quasi-classical limit. In particular, we introduce a notion of the secondary effective central charge. We find all possible cases for which factorization occurs on the base of the Gauss-Jacobi or the Watson identities. Exploiting these results, we establish various types of identities between different characters. In particular, we present several identities generalizing the Rogers-Ramanujan identities. Applications to quasi-particle representations, modular invariant partition functions, super-conformal theories and conformal models with boundaries are briefly discussed.

Item Type: Article
Additional Information: 25 pages (LaTex), minor corrections, one reference added. The original publication is available at http://www.springerlink.com/content/blwrqmvln86644bg/
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/948

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics